# SDR SIMA20220603003

- Difficulty date: June 3, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 14,642 hours, 9,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Rh
- Component: Wing Tip Assy
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP SPAR 1 CRACKED. REPLACE PER EO EJ-57AD-017 IAW AMM.-C/A-REPLACE PER EO EJ-57AD-017 IAW AMM.
